Doctor insights on:
What Is This Energy Medicine Wand
Unproven treatment: The energy wand (iyashi energy wand, amega energy wand, and nano energy wand) is a alternative form of treatment for various ailments. The concept is that these wands contain certain "powers" that focus the energy to the point of the wand, creating healing, pain relief, etc. This is an unproven form of treatment with no peer-reviewed studies showing any effectiveness. A waste of time and money. ...Read more
Not there yet: We are still not advanced enough scientifically or medically to really be able to measure or understand these changes. Water appears to imprint energy (http://www.Youtube.Com/watch?V=tavzsjcbtx8). 2/3 of the body is water. The expression of our dna may be influenced through electromagnetic energy in water (epigenetics)(biology of belief - lipton). So em may change our dna expression. ...Read more
Men and aging: Good morning. I appreciate your question, but it does make me smile. As we begin to age into adulthood we do notice the changes that seem to slow us down a bit. I doubt there are any pills that can safely make you feel like a 20 yo again. But, if you have not done so you need your thyroid and testosterone levels tested. If you are overweight this must be addressed. ...Read more
Usually: This depends on why your energy is depleted. Often fatigue is related to hormonal imbalances & ayurveda offers great herbs to improve endocrine function. Ayurveda is also good at detoxification, which can improve energy. It can also help treat infections, thus improving energy. Most people should experience improvements in energy as a result of carefully applied ayurvedic therapies. ...Read more
Are there any medicines 4 dizziness or imbalance in elderly? What can be done to increase strength & energy in elderly? Plz give exact medicine names
Etioligy: First of all you need to find the cause of the problem. Just because you may be old this does not correlate to being dizzy. So find the cause first. It could be Fromm your medicines. It could be vascukar. It could be inner ear. It could be endocrine. Find the cause first then can treat ...Read more
Why does psych medicine make you feel lazy?I use to be crazy active, walking, swim, ride...now I'm like eh. Unless I'm manic...then I'm endless energy
Med Management: The words "crazy active", "manic" and "endless energy" are suggestive of one of the Bipolar Disorders. With psychotropic medications, the key is finding the correct dosage. Hopefully you are seeing a psychiatrist for medication management issues. Additionally, it is not uncommon for those with Bipolar Disorder to miss the hypomania or manic phases. ...Read more
Yes, but...: The key to any problem is to find the causes. This includes all "mental" conditions. Energy medicine is poorly understood by most practitioners, and I am very cautious about receiving these types of therapies from most people. For the best information in this area, visit christine schenk's website and purchase a book or two. She also offers training and therapy sessions. ...Read moreSee 1 more doctor answer
Possibly...: Ongoing fatigue can be a symptom of a number of different issues, and so the first thing you would want to do is make an appointment with your physician for some bloodwork (cbc, metabolic panels, etc) and a possible sleep study to make sure there is not a physical reason for the fatigue. If all is ok, regular exercise, nutrition, and healthy sleep habits will be more helpful than meds. ...Read moreSee 1 more doctor answer
Medicine, traditional chinese medicine, chiropractic manipulation, and energy healing --which is legit?
All legit at times: Obviously "medicine is "legit" but that does not mean it is the only valid approach & many conditions are not helped much by conventional medicine.There is scientific research confirming that tcm, chir. And energy healing can be beneficial, but it depends on the condition. Like medicine, each of these can each help some conditions more than others & some practitioners are more skilled than others. ...Read more
I am not able to sleep ..Hardly 4-5 hours a day...I stay depressed and out of energy all day too.What to do ?What medicine should I take
I am a student at medicine and I have a lot to study, that's why I am always tired and I can't sleep well.What cand I do to have much more energy?
Get better sleep: Sleep is good medicine..If you don't sleep well, you won't feel well and this will affect your performance, mentally and physically. So, good sleep hygiene is of much importance. Find out why you can't sleep well and correct that. You may end up needing a sleep med, but try non-medication methods..Regular aerobic exercises, avoid napping/stimulant use etc.. Consult your doc.. Good luck. ...Read moreSee 1 more doctor answer
I have been to the doctors and have been prescribed medicine for a low thyroide but i still had no energy so i go to another doctor who said I have ?
Your ? not clear,but: Once on correct dose of therapy, proven by blood tests > 6 weeks after starting dose, energy should be better/ normal! if not, md must loof for other causes of fatigue. ...Read more
I'm taking effexor (venlafaxine) 150mg and Lamictal 200mg. I'm worried about my low energy. Can these drugs cause hepatotoxicity and which are the symptoms?
Talk to your doctor : This is a good combination of medication. These meds are usually well-tolerated. Talk to your doctor about the risks, benefits and side effects of your treatment. If needed, your doctor can order tests to monitor your liver. We look for a yellow coloration to the white part of the eye or yellowing of the skin (jaundice) which suggests liver injury or disease. Talk to your doctor. Best wishes! ...Read more
A follow up i was taking 300 mgs of Effexor (venlafaxine) I have lost 80 pounds not due to the drug but instead of having more energy I have less. Doc is lowering to 225mgs experiment he thinks 300mgs is sapping me?
No EnergyWt.Loss Dx: Low energy (asthenia) is a side effect found in greater than 10% of people taking venlafaxine. Weight loss occurs in 1-6% of people taking this medication. So it is possible that the drug is causative. However, an 80 lb weight loss and no energy is significant enough to warrant a doctor to look for other medical concerns that could be causing these sympotms. ...Read moreSee 1 more doctor answer
Why are alternative medicines not used more often (e.G. Herbal, acupuncture, energy healing, ayuverda)?
Slow acceptance : Non-western medicine has been slow to be accepted in the us. It is not taught in many us medical schools. Most western trained physicians want strong scientific evidence before they are willing to consider recommending or practicing new medical approaches. Accupuncture has been practiced for over 5, 000 years. It is practiced throughout europe, asia & canada- but the us has been slow to accept. ...Read more
- Talk to a doctor online
- Best medicine for energy and depression
- The wand stretch for shoulders
- Weighted wands exercises
- Shoulder exercises with wand stick
- Transvaginal ultrasound wand
- Are there any energy medicine techniques that help with bipolar disorder?
- How to use wands in kids yoga?
- Active assisted shoulder wand exercises
- Light wand intubation